Advanced Search
Article Contents
Article Contents

Mean-square almost automorphic solutions for stochastic differential equations with hyperbolicity

  • * Corresponding author

    * Corresponding author 

Jifeng Chu was supported by the National Natural Science Foundation of China (Grant No. 11671118). Hailong Zhu was supported by the National NSF of China (NO. 11301001), China Postdoctoral Science Foundation funded project (NO. 2016M591697), NSF of Anhui Province of China(NO. KJ2017A432, NO. 1708085MA17)

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • In the setting of mean-square exponential dichotomies, we study the existence and uniqueness of mean-square almost automorphic solutions of non-autonomous linear and nonlinear stochastic differential equations.

    Mathematics Subject Classification: Primary: 60H10, 34C27, 34D09.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   L. Arnold, Stochastic Differential Equations: Theory and Applications, New York, 1974.
      S. Bochner , A new approach to almost periodicity, J. Differential Equations, 256 (2014) , 1350-1367.  doi: 10.1073/pnas.48.12.2039.
      J. Campos  and  M. Tarallo , Almost automorphic linear dynamics by Favard theory, J. Differential Equations, 256 (2014) , 1350-1367.  doi: 10.1016/j.jde.2013.10.018.
      T. Caraballo  and  D. Cheban , Almost periodic and almost automorphic solutions of linear differential/difference equations without Favard's separation condition Ⅰ, J. Differential Equations, 246 (2009) , 108-128.  doi: 10.1016/j.jde.2008.04.001.
      T. Caraballo  and  D. Cheban , Almost periodic and almost automorphic solutions of linear differential/difference equations without Favard's separation condition Ⅱ, J. Differential Equations, 246 (2009) , 1164-1186.  doi: 10.1016/j.jde.2008.07.025.
      K. Chang , Z. Zhao  and  G. M. N'Guérékata , Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces, Comput. Math. Appl., 61 (2011) , 384-391.  doi: 10.1016/j.camwa.2010.11.014.
      Z. Chen  and  W. Lin , Square-mean pseudo almost automorphic process and its application to stochastic evolution equations, J. Funct. Anal., 261 (2011) , 69-89.  doi: 10.1016/j.jfa.2011.03.005.
      Z. Chen  and  W. Lin , Square-mean weighted pseudo almost automorphic solutions for non-autonomous stochastic evolution equations, J. Math. Pures Appl., 100 (2013) , 476-504.  doi: 10.1016/j.matpur.2013.01.010.
      W. A. Coppel, Dichotomy in Stability Theory, Lecture Notes in Mathematics, Vol. 629, Springer-Verlag, New York/Berlin, 1978. doi: 10.1007/BFb0067780.
      T. Diagana, Almost Automorphic Type and Almost Periodic Type Functions in Abstract Spaces, Springer, New York, 2013. doi: 10.1007/978-3-319-00849-3.
      H. Ding , W. Long  and  G. M. N'Guérékata , Almost automorphic solutions of nonautonomous evolution equations, Nonlinear Anal., 70 (2009) , 4158-4164.  doi: 10.1016/j.na.2008.09.005.
      J. D. Dollard and C. N. Friedman, Product Integration with Applications to Differential Equations, Addison-Wesley Publishing Company, Reading, Massachusetts, 1979. doi: 10.1017/CBO9781107340701.005.
      L. C. Evans, An Introduction to Stochastic Differential Equations, American Mathematical Society, Providence, RI, 2013. doi: 10.1090/mbk/082.
      M. Fu  and  Z. Liu , Square-mean almost automorphic solutions for some stochastic differential equations, Proc. Amer. Math. Soc., 138 (2010) , 3689-3701.  doi: 10.1090/S0002-9939-10-10377-3.
      R. D. Gill  and  S. Johansen , A survey of product integration with a view toward application in survival analysis, Ann. Stat., 18 (1990) , 1501-1555.  doi: 10.1214/aos/1176347865.
      D. J. Higham , Mean-square and asymptotic stability of the stochastic theta method, SIAM J. Numerical Anal., 38 (2000) , 753-769.  doi: 10.1137/S003614299834736X.
      R. A. Johnson , A linear, almost periodic equation with an almost automorphic solution, Proc. Amer. Math. Soc., 82 (1981) , 199-205.  doi: 10.1090/S0002-9939-1981-0609651-0.
      P. E. Kloeden  and  T. Lorenz , Mean-square random dynamical systems, J. Differential Equations, 253 (2012) , 1422-1438.  doi: 10.1016/j.jde.2012.05.016.
      A. G. Ladde and G. S. Ladde, An Introduction to Differential Equations: Stochastic Modeling, Methods, and Analysis, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2013. doi: 10.1142/8384.
      Z. Liu  and  K. Sun , Almost automorphic solutions for stochastic differential equations driven by Lévy noise, J. Funct. Anal., 226 (2014) , 1115-1149.  doi: 10.1016/j.jfa.2013.11.011.
      C. Lizama  and  J. G. Mesquita , Almost automorphic solutions of non-autonomous difference equations, J. Math. Anal. Appl., 407 (2013) , 339-349.  doi: 10.1016/j.jmaa.2013.05.032.
      X. Mao, Stochastic Differential Equations and Applications, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402.
      P. R. Masani , Multiplicative Riemann integration in normed rings, Trans. Amer. Math. Soc., 61 (1947) , 147-192.  doi: 10.1090/S0002-9947-1947-0018719-6.
      J. Massera and J. Schäffer, Linear Differential Equations and Function Spaces, in: Pure and Applied Mathematics, vol. 21, Academic Press, 1966.
      G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, Boston, Dordrecht, London, Moscow, 2005.
      O. Perron , Die Stabilitätsfrage bei Differentialgleichungen, Math. Z., 32 (1930) , 703-728.  doi: 10.1007/BF01194662.
      L. Schlesinger , Neue Grundlagen für einen infinitesimalkalkul der Matrizen, Math. Zeit., 33 (1931) , 33-61.  doi: 10.1007/BF01174342.
      W. Shen and Y. Yi, Almost automorphic and almost periodic dynamics in skew-product semiflows Mem. Amer. Math. Soc. , 136 (1998), x+93 pp. doi: 10.1090/memo/0647.
      A. Slavík, Product Integration, its History and Applications, Matfyzpress, Prague, 2007.
      O. M. Stanzhyts'kyi , Investigation of exponential dichotomy of Itô stochastic systems by using quadratic forms, Ukr. Mat. Zh., 53 (2001) , 1545-1555. 
      D. Stoica , Uniform exponential dichotomy of stochastic cocycles, Stochastic Process. Appl., 120 (2010) , 1920-1928.  doi: 10.1016/j.spa.2010.05.016.
      W. A. Veech , On a theorem of Bochner, Ann. of Math., 86 (1967) , 117-137.  doi: 10.2307/1970363.
      V. Volterra , Sulle equazioni differenziali lineari, Rendiconti Accademia dei Lincei, 4 (1887) , 393-396. 
  • 加载中

Article Metrics

HTML views(1706) PDF downloads(435) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint